# SDR COMA0660044

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,452 hours, 27,909 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5040
- Condition: Failed
- Location: T/E Flap
- Part time: 7,291 hours, 6,611 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5095 - DURING JFK APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT ON THE SECOND ATTEMPT.  REPLACED THE RIGHT INBOARD FLAP INBOARD FLAP ACTUATOR.
